• 其他栏目

    鲁大伟

    • 副教授 博士生导师 硕士生导师
    • 曾获荣誉 : [1] 鲁大伟,辽宁省自然科学学术成果奖,学术论文类。二等奖2010。
      [2] 鲁大伟,宋立新,辽宁省自然科学学术成果奖,学术论文类。三等奖,2012。
      [3] 鲁大伟,辽宁省自然科学学术成果奖,学术论文类。三等奖。2013。
      [4] 鲁大伟,大连市自然科学优秀学术论文。三等奖,2013。
      [5] 鲁大伟,王晓光,辽宁省自然科学学术成果奖,学术论文类。三等奖。2014。
      [6] 鲁大伟,大连市自然科学优秀学术论文。三等奖,2015。
      [7] 鲁大伟,辽宁省自然科学学术成果奖。二等奖,2016。
    • 性别 : 男
    • 出生年月 : 1981-09-26
    • 毕业院校 : 大连理工大学
    • 学位 : 博士
    • 在职信息 : 在职
    • 所在单位 : 数学科学学院
    • 学科 : 概率论与数理统计 金融数学与保险精算
    • 办公地点 : 创新园大厦A1122
    • 联系方式 : 0411-84708351-8073
    • Email :

    访问量 :

    开通时间 : ..

    最后更新时间 : ..

    个人简介

    大连理工大学,数学科学学院,副教授 博士生导师

    受教育经历:
    2004/09 –2010/01,大连理工大学,      数学科学学院,    博士
    2007/11 –2008/11,特拉华大学(美国), 应用数学系, 联合培养博士
    2000/09 –2004/06,大连理工大学,       数学科学学院,   学士

    研究工作经历:
    2016/07 – 至今,    大连理工大学,    数学科学学院, 副教授 博士生导师
    2016/06 – 2016/12, 香港中文大学,       统计系,      Research Associate
    2013/12 – 2016/06, 大连理工大学,    数学科学学院, 副教授 硕士生导师
    2012/05 – 2012/07, 南洋理工大学(新加坡),数理学院, 访问学者
    2011/12 – 2013/12, 大连理工大学,    数学科学学院, 讲师 硕士生导师
    2010/02 – 2011/12, 大连理工大学,  计算机科学与技术流动站, 博士后

    教学工作经历:
    近五年分别多次承担“测度与概率”、“随机过程引论”、“概率论与数理统计”等本科生授课任务;“高等概率论”、“随机过程”、“现代精算风险理论”等研究生授课任务。

    社会兼职
    2015 - 国家自然科学基金同行评议专家
    2009 - Present Member, Institute of Mathematical Statistics (IMS)
    2015 - Present, 美国数学评论(Mathematical Reviews)特邀评论员
    (如下国际杂志审稿人):
    1, Journal of Computational and Applied Mathematics;
    2, Abstract and Applied Analysis;
    3, Applied Mathematics and Computation;
    4, Journal of Inequalities and Applications;
    5, Journal of Number Theory;
    6, Stochastics: An International Journal Of Probability And Stochastic Processes;
    7, Integral Transforms And Special Functions;

    (如下国内杂志审稿人):
    1, 数学进展 Advances In Mathematics(CHINA),北京大学数学科学学院;
    2, 应用概率统计 Chinese Journal of Applied Probability and Statistics,华东师范大学金融与统计学院;
    3, 应用数学 Mathematica Applicata,华中科技大学;

    研究领域(研究课题)
    1. 概率极限理论;布朗运动首出时的渐近理论.
    2. 随机变量和的精细大偏差;保险精算中的破产概率理论.
    3. 伽马函数,欧拉常数等数学常数的渐近估计.
    4. Mills’率; Gamma 率; Beta 率的研究.

    承担、参与国家自然科学基金项目:
    1, 负责人:鲁大伟
    项目名称:布朗运动在多种随机区域上首出时的若干研究(青年项目)
    起止年月:2012/01—2014/12
    2, 第一参与人:鲁大伟
    项目名称:基于copula的随机向量间的相依性(面上项目)
    起止年月:2014/01—2017/12
    3, 负责人:鲁大伟
    项目名称:可变、随机维数下布朗运动出逃概率的渐近估计(面上项目)
    起止年月:2016/01—2019/12

    指导硕博研究方向
    1. 概率极限理论, 布朗运动首出时的渐近理论.
    2. 随机变量和的精细大偏差.
    3. 伽马函数,欧拉常数等数学常数的渐近估计.
    4. Mills’ 率; Gamma 率; Beta 率的研究.
       已毕业概率,保险精算硕士研究生毕业后方向:海外读博(如美国马里兰州立大学、英国南安普顿大学),银行(如建行、中行、招商、民生),证券(如兴业、齐鲁证券),保险公司(如人寿、太平洋、阳光、中意)等。欢迎有志于概率论,保险精算,金融研究的优秀本科生报考研究生,加入我的团队!

    工作成果(奖励、专利等)
    论文获奖:
    [1] 鲁大伟,多维高斯概率的渐近估计,辽宁省自然科学学术成果奖,学术论文类。二等奖2010。
    [2] 鲁大伟,宋立新,布朗运动在极大极小随机椭球上首出时的研究,辽宁省自然科学学术成果奖,学术论文类。三等奖,  2012。
    [3] 鲁大伟,Beta分布的估计,辽宁省自然科学学术成果奖,学术论文类。三等奖。2013。
    [4] 鲁大伟,Gamma分布函数的研究,大连市自然科学优秀学术论文。三等奖,2013。
    [5] 鲁大伟,王晓光,伽玛函数的渐近表示,辽宁省自然科学学术成果奖,学术论文类。三等奖。2014。
    [6] 鲁大伟,欧拉常数的更快收敛序列,大连市自然科学优秀学术论文。三等奖,2015。
    [7] 鲁大伟,Some new convergent sequences and inequalities of Euler's constant,辽宁省自然科学学术成果奖。二等奖,2016。

    指导本科生获奖情况:
    [1] 马从旭,Gamma函数渐近估计的若干研究,2014年度本科生毕业设计(论文)校优秀论文。
    [2] 余 洋,Euler 常数的多个连分数逼近公式,2015年度本科生毕业设计(论文)校优秀论文。
    [3] 刘松昊,Glaisher-Kinkelin 常数和 Bendersky-Adamchik 常数渐近估计的若干研究,2015年度本科生毕业设计(论文)校优秀论文。
    [4] 徐慧媛,Gamma函数最新相关逼近公式的研究,2016年度本科生毕业设计(论文)校优秀论文。
    [5] 张佩璇,Minc-Sathre商式的相关逼近与不等式,2017年度本科生毕业设计(论文)校优秀论文。

    指导硕士生获奖情况:
    [1] 马从旭, 2016年度大连理工大学优秀硕士学位论文。
    [2] 齐晓梦, 2016年度大连理工大学优秀硕士学位论文。


    出版著作和论文
    Publication (SCI 检索) *为通讯作者 截止目前发表论文被他引187次(除去自引129次),高引论文9篇。
    [55], D. Lu* and T. Qu and X. Wang. A kind of new continued fraction approximation of Gamma function based on Mortici’s formula. Results in Mathematics.  Accept (2017)
    [54], D. Lu and X. Wang and L. Song* and H. Xu. A new continued fraction approximation  and inequalities for the Gamma function via the Tri-gamma function. The Ramanujan Journal.  Accept (2016) (SCI)
    [53], D. Lu and L. Song* and Q. Xu. New continued fraction expansions and inequalities for $n!$ into negative powers of a triangular number. Results in Mathematics. 72(1-2),765-786(2017) (SCI)
    [52], D. Lu and L. Song* and J. Wang. Some asymptotic formulas and inequalities
    about gamma and psi functions based on continued fractions.  Results in Mathematics.72(1-2),225-238 (2017) (SCI)
    [51], S. Liu and D. Lu*. Improved convergence towards Glaisher-Kinkelin's and Bendersky-Adamchik's constants.  Results in Mathematics. 71(3), 731-747 (2017) (SCI)
    [50], D. Lu and L. Song* and Z. Liu. Some new approximations and inequalities of the sequence (1 + 1/n)^n and improvements of the Carlemans’ inequality. The Ramanujan Journal. 43(1), 69-82 (2017) (SCI)
    [49], D. Lu* and X. Qi. Precise large deviations for $\phi$-mixing and UND random variables with long-tailed distributions.  Communications in Statistics - Theory and Methods. 46(11), 5443-5452 (2017) (SCI)
    [48], D. Lu* and S. Liu. Some new convergent sequences of Glaisher-Kinkelin's and Bendersky-Adamchik's constants.  Results in Mathematics. 71(1), 225-240 (2017) (SCI)
    [47], D. Lu* and X. Liu and T. Qu. Continued fraction approximations and inequalities for the gamma function by Burnside. The Ramanujan Journal. 42, 491-500 (2017) (SCI)
    [46], D. Lu and L. Song* and Y. Yu. Some quicker continued fraction approximations and inequalities towards Euler's constant. Journal of Number Theory. 175, 100-116 (2017) (SCI)
    [45], L. Song and Z. Huang and D. Lu* and X. Qi. Precise large deviations for the difference of two sums of WUOD and non-identically distributed random variables with dominatedly varying tails.  Communications in Statistics - Theory and Methods.  46(4), 2013-2028 (2017) (SCI)
    [44], Z. Hua and L. Song and D. Lu* and X. Qi. Precise large deviations for the difference of two sums of END random variables with heavy tails. Communications in Statistics - Theory and Methods.  46(2), 736-746 (2017) (SCI)
    [43], D. Lu* and P. Zhang. A new general asymptotic formula and inequalities involving the volume of the unit ball. Journal of Number Theory. 170,302-314.(2017) (SCI)
    [42], X. Liu and D. Lu and L. Song*. Some quicker approximations and inequalities of the Wallis ratio by continued fraction. Results in Mathematics. 70(3), 325-335 (2016) (SCI)
    [41], D. Lu*. Some asymptotic formulas of a Brownian motion with regular variation from the maximum and minimum complicated domains. Communications in Statistics - Theory and Methods.  45(22), 6569-6595 (2016) (SCI)
    [40], D. Lu*. Certain approximations to achieve sharp lower and upper bounds for the Mills' ratio of the inverse Gaussian distribution. Journal of Mathematical Analysis and Applications. 444, 737-744 (2016) (SCI)
    [39], D. Lu and L. Song* and C. Ma. A quicker continued fraction approximation of the gamma function related to the Windschitl's formula.  Numerical Algorithms. 72:865–874 (2016) (SCI)
    [38], D. Lu* and B. Zhang. Some asymptotic results of the ruin probabilities in a two dimensional renewal risk model with some strongly subexponential claims. Statistics & Probability Letters. 114, 20-29 (2016) (SCI)
    [37], D. Lu* and L. Song and T .Zhang. Large deviations for sum of UEND and $\phi$-mixing random variables with heavy tails. Communications in Statistics - Theory and Methods.  45(7), 2118-2129 (2016) (SCI)
    [36], D. Lu*. A note on the estimates of multivariate Gaussian probability. Communications in Statistics - Theory and Methods.  45(5), 1459-1465 (2016) (SCI)
    [35], D. Lu and C. Mortici and L. Song*. Some new approximations of Glaisher-Kinkelin’s and Bendersky-Adamchik’s constants by continued fraction. Journal of Number Theory. 163, 434-448. (2016) (SCI)
    [34], D. Lu* and L. Song and X. Wang. Precise large deviation for the difference of two sums of random variables. Communications in Statistics - Theory and Methods. 45(2), 291-306. (2016) (SCI)
    [33], D. Lu* and C. Ma. Some new quicker continued fraction approximations for the gamma function related to the Nemes’ formula. Numerical Algorithms. 70(4), 825-833. (2015) (SCI)
    [32], D. Lu*. Some asymptotic formulas for a Brownian motion from the maximum and minimum complicated domains. Communications in Statistics - Theory and Methods. 44(15),3192-3217. (2015)(SCI)
    [31], D. Lu and L. Song*. Some asymptotic formulas for a Brownian motion with a regular variation from a parabolic domain. Communications in Statistics - Theory and Methods. 44(9),1763-1778. (2015) (SCI)
    [30], D. Lu* and Z. Song. Some new continued fraction estimates of the Somos' quadratic recurrence constant. Journal of Number Theory. 155,36-45. (2015) (SCI)
    [29], D. Lu* and L. Song and Y. Yu. New sequences with continued fraction towards Euler's constant. Applied Mathematics and Computation. 259,12-20. (2015) (SCI)
    [28], D. Lu and L. Song* and C. Ma. Some new asymptotic approximations of the gamma function based on Nemes' formula, Ramanujan's formula and Burnside's formula. Applied Mathematics and Computation. 253,1-7. (2015) (SCI)
    [27], D. Lu* and L. Song and Y. Yu. Some new continued fraction approximation of Euler's constant. Journal of Number Theory. 147,69-80. (2015) (SCI)
    [26], D. Lu*. A new sharp approximation for the Gamma function related to the Burnside's formula. The Ramanujan Journal. 35 (1),121-129. (2014) (SCI)
    [25], D. Lu*. Some Asymptotic Formulas for a Brownian Motion from The Maximum and Minimum Domains with Regular Varying Boundary. Communications in Statistics - Theory and Methods. 43(18), 3848-3865. (2014) (SCI)
    [24], D. Lu* and J. Feng and C. Ma. A general asymptotic formula of the gamma function based on the Burnside's formula. Journal of Number Theory. 145,317-328. (2014) (SCI)
    [23], D. Lu* and C. Mortici.Some new quicker approximations of Glaisher-Kinkelin's and Bendersky-Adamchik's constants. Journal of Number Theory. 144, 340-352. (2014) (SCI)
    [22], D. Lu*. Some new improved classes of convergence towards Euler's constant. Applied Mathematics and Computation. 243, 24-32. (2014) (SCI)
    [21], D. Lu*. Some new convergent sequences and inequalities of Euler's constant. Journal of Mathematical Analysis and Applications. 419 (1), 541-552. (2014) (SCI)
    [20], C. Mortici*. V. G. Cristea. D. Lu. Completely monotonic functions and inequalities associated to some ratio of gamma function. Applied Mathematics and Computation. 240, 168-174. (2014) (SCI)
    [19], D. Lu* and X. Wang. A new asymptotic expansion and some inequalities for the Gamma function. Journal of Number Theory. 140, 314-323. (2014) (SCI)
    [18], D. Lu* and L. Song and C. Ma. A generated approximation of the gamma function related to Windschitl's formula. Journal of Number Theory. 140, 215-225.(2014) (SCI)
    [17], L. Song and D. Lu* and F. Liu. Using convex combination of copulas and EM algorithm for credibility. Communications in Statistics - Theory and Methods. 43(6), 1222-1233. (2014) (SCI)
    [16], D. Lu* and X. Wang, Some new normal comparison inequalities related to Gordon's inequality. Statistics & Probability Letter. 88, 133-140. (2014). (SCI)
    [15], D. Lu*. Some quicker classes of sequences convergent to Euler's constant. Applied Mathematics and Computation. 232, 172-177. (2014) (SCI)
    [14], D. Lu*. A generated approximation related to the Burnside's formula. Journal of Number Theory. 136, 414-422. (2014) (SCI)
    [13], D. Lu*. A new quicker sequence convergent to Euler's constant. Journal of Number Theory. 136, 320-329. (2014) (SCI)
    [12], D. Lu* and L. Song and Y. Xu. Precise large deviations for sums of independent random variables with consistently varying tails. Communications in Statistics - Theory and Methods. 43(1), 28-43. (2014) (SCI)
    [11], L. Song and W. Che and D. Lu*. The exit probabilities of Brownian motion with variable dimension applying to the control of population growth. International Journal of Biomathematics. 6(5) 1–12. (2013) (SCI)
    [10], D. Lu* and X. Wang. A Generated approximation related to the Gosper's formula and the Ramanujan's formula. Journal of Mathematical Analysis and Applications . 406 287-292. (2013) (SCI)
    [09], X. Wang* and D. Lu and L. Song. Statistical Inference for Partially Linear Stochastic Models with Heteroscedastic Errors. Computational Statistics and Data Analysis. 66 150-160. (2013). (SCI)
    [08], D. Lu*. Lower bounds of large deviation for sums of long-tailed claims in a multi-risk model. Statistics & Probability Letter,82 (7) 1242-1250. (2012) (SCI)
    [07], D. Lu* and J. Feng and X. Liang. A note on the estimate of the beta distribution. Mathematical Inequalities & Applications. 15 (4) 859–870. (2012) (SCI)
    [06], D. Lu* and L.Song and Y. Wang. A note on the estimate of Gamma distribution. Mathematical Inequalities & Applications. 15 (1) 217–227. (2012) (SCI)
    [05], D. Lu* and L. Song, The asymptotic behavior of a Brownian motion with a drift from a random domain. Communications in Statistics - Theory and Methods. 41(1), 62-75. (2012) (SCI)
    [04], D. Lu*, Lower and upper bounds of large deviation for sums of subexponential claims in multi-risk model. Statistics & Probability Letter. 81 (12) 1911-1919. (2011). (SCI)
    [03], D. Lu* and L. Song, The First Exit Time of a Brownian Motion from The Minimum and Maximum Parabolic Domains. Journal of Theoretical Probability. 24 (4) 1028-1043. (2011) (SCI)
    [02], D. Lu* and W.V. Li, A Note on Multivariate Gaussian Estimates. Journal of Mathematical Analysis and Application. 354 704-707. (2009) (SCI)
    [01], L. Song, D. Lu* and J. Feng, The first exit time for a Bessel process from the minimum and maximum random domains. Statistics & Probability Letter. 79 (20) 2115-2123. (2009) (SCI)

    教师其他联系方式

    邮箱 :

    教育经历

    2004.9 -- 2010.1
    大连理工大学       概率论与数学统计       博士

    2000.9 -- 2004.7
    大连理工大学       数学与应用数学       学士

    1997.9 -- 2000.6
    鞍山市第八高级中学

    工作经历

    2013.12 -- 至今

    大连理工大学      数学科学学院      副教授

    2011.12 -- 2013.12

    大连理工大学      数学科学学院      讲师

    2015.9 -- 至今

    大连理工大学      数学科学学院      统计与金融研究所所长      在岗

    2010.2 -- 2011.12

    大连理工大学      数学科学学院      师资博士后

    研究方向

  • Mills’率; Gamma 率; Beta 率的研究

  • 伽马函数,欧拉常数等数学常数的渐近估计

  • 随机变量和的精细大偏差;保险精算中的破产概率理论

  • 概率极限理论;布朗运动首出时的渐近理论.